Psychometrika

, Volume 29, Issue 2, pp 115–129

Nonmetric multidimensional scaling: A numerical method

  • J. B. Kruskal
Article

DOI: 10.1007/BF02289694

Cite this article as:
Kruskal, J.B. Psychometrika (1964) 29: 115. doi:10.1007/BF02289694

Abstract

We describe the numerical methods required in our approach to multi-dimensional scaling. The rationale of this approach has appeared previously.

Copyright information

© Psychometric Society 1964

Authors and Affiliations

  • J. B. Kruskal
    • 1
  1. 1.Bell Telephone LaboratoriesUSA